MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT DILATING 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT DILATING 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2D12LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot and no non-conformances were identified.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, the blade was stuck out of the trocar and cannot push red button.It is unknown how the procedure was completed.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/22/2020.D4: batch #t93h8j.Investigation summary: the analysis results found that the 2d12lt device was returned with no damage in the external components.During the functional testing, the bullet retracted, permitting the exposure of the blade during the advancement through the skin test media, and returned to safe position upon penetration.The bullet performed as intended without any anomalies noted.The event described could not be confirmed as the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
OPT DILATING 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9770683
Report Number3005075853-2020-01334
Device Sequence Number2910022
Product Code GCJ
UDI-Device Identifier10705036014232
UDI-Public10705036014232
Combination Product (Y/N)N
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model Number2D12LT
Device Catalogue Number2D12LT
Device Lot NumberT40U5P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date06/22/2020
Patient Sequence Number1